A Note on Continuous Cohomology for Semisimple Lie Groups.
Mathematische Zeitschrift, Tome 189 (1985), pp. 65-70
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{MZ_1985__189_173567,
author = {David H. Collingwood},
title = {A {Note} on {Continuous} {Cohomology} for {Semisimple} {Lie} {Groups.}},
journal = {Mathematische Zeitschrift},
pages = {65--70},
year = {1985},
volume = {189},
zbl = {0564.22012},
url = {http://geodesic.mathdoc.fr/item/MZ_1985__189_173567/}
}
David H. Collingwood. A Note on Continuous Cohomology for Semisimple Lie Groups.. Mathematische Zeitschrift, Tome 189 (1985), pp. 65-70. http://geodesic.mathdoc.fr/item/MZ_1985__189_173567/